Note: This content is accessible to all versions of every browser. However, this browser does not seem to support current Web standards, preventing the display of our site's design details.

  

Constrained Optimal Control of Hybrid Systems with a Linear Performance Index

Author(s):

M. Baotic, F.J. Christophersen, M. Morari
Conference/Journal:

IEEE Transactions on Automatic Control, vol. 51, no. 12, pp. 1903--1919
Abstract:

We consider the constrained finite and infinite time optimal control problem for the class of discrete-time linear hybrid systems. When a linear performance index is used the finite and infinite time optimal solution is a piecewise affine state feedback control law. In this paper we present algorithms that compute the optimal solution to both problems in a computationally efficient manner and with guaranteed convergence and error bounds. Both algorithms combine a dynamic programming exploration strategy with multi-parametric linear programming and basic polyhedral manipulation.

Year:

2006
Type of Publication:

(01)Article
Supervisor:

M. Morari

File Download:

Request a copy of this publication.
(Uses JavaScript)
@Article{BaoEtal:tac:06,
  author       = {M. Baoti{\'c} and F. J. Christophersen and
                  M. Morari},
  title	       = {{Constrained Optimal Control of Hybrid Systems With
                  a Linear Performance Index}},
  journal      = {IEEE Trans.~on Automatic Control},
  year	       = {2006},
  month	       = dec,
  number       = 12,
  volume       = 51,
  pages        = {1903--1919}
  keywords     = {constrained systems, finite time, infinite time,
                  optimal control, discrete-time, hybrid systems,
                  piecewise affine systems, dynamic programming,
                  multi-parametric linear program},
}
Permanent link